MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN. 2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN. 2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04810716190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable creatinine jaffé gen.2 results from the cobas integra 400 plus analyzer.The initial result was 1.69 mg/dl.As this result was higher than expected, the sample was repeated with a result of 0.71 mg/dl.The repeat result was believed correct.
 
Additional Manufacturer Narrative
The cobas integra 400 plus analyzer serial number was (b)(6).A general reagent problem could be ruled out because calibration and quality control were acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the provided data, a general reagent problem was excluded because calibration and quality control data were acceptable.The investigation determined the event was consistent with pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
CREATININE JAFFÉ GEN. 2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19053787
Report Number1823260-2024-01055
Device Sequence Number8167541
Product Code CGX
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)Y
Initial Reporter CountryTU
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number04810716190
Device Lot Number75050901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown